# SDR SWAA2021021135804

- Difficulty date: December 12, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY ANGLE UNDER SHIELD BS 787-767 RBL 22 WL 155 / CORROSION ON AFT CARGO BAY ANGLE UNDER SHIELD AT BS 787 - 767; RBL22; WL155 FOUND OUT OF LIMITS DUE TO NO SRM LIMITS. REMOVED ANGLE; LOCATED & DRILLED NEW ANGLE AND INSTALLED NEW ANGLE PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 146A0081.
